# SDR UPS00831732

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 561378521
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, WEB BACKSIDE OF -80 AT LBL 60 COCKPIT SUBFLOOR WAS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED WEB IAW DWG 5613785 AND SRM 51-1-21, 51-1-20D.
